# SDR SIMA201100604

- Difficulty date: January 6, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 26,946 hours, 26,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CENTER AISLE AFT EMERGENCY LIGHT MISSING LENSE AND BULB.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED BULB IN CENTER AISLE AFT EMERGENCY LIGHT IAW EMB 145 AMM 33-50-08-400-801-A.  THE LENS WAS FOUND IN THE OVERHEAD BIN AND INSTALLED IAW EMBTASK 33-5008-400-802.
